Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006 (2006), Article ID 47156, 10 pages
http://dx.doi.org/10.1155/DDNS/2006/47156

Asymptotic behavior of a class of nonlinear difference equations

Mathematical Institute, Serbian Academy of Science and Arts, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 7 April 2006; Accepted 28 May 2006

Copyright © 2006 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stevo Stevic, “Asymptotic behavior of a class of nonlinear difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 47156, 10 pages, 2006. doi:10.1155/DDNS/2006/47156